# SDR CALA2013100891845

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 74,666 hours, 27,699 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK EVIDENCE UNDER RT WING RT AILERON.  ACCOMPLISHED OPERATIONAL CHECK OF RT AILERON  SYSTEM.  TIGHTENED AILERON B-NUT UNIONS, NO LEAKS NOTED IAW AMM-29-00-99.
